# SDR C2XA99IA210

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 13-18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER BUTT STRAP WAS FOUND TO BE CORRODED AT FRAME 13 TO 18.  MAINTENANCE REPAIRED THE AFFECTED BUTT STRAP IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01031, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
